MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD003
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided upon the completion of the investigation.
 
Event or Problem Description
Procedure performed: prostatectomy.Event description: 3 cd003 broke 1st bag- would not close, string came out of bag, bag was dropped into patient.2nd bag- would not deploy 3rd bag- would not close, string came out of bag was dropped into the patient.Had to extend incision, because the bag, string and specimen were lost in the patient.Hospital requested all of those bags be pulled from the shelf, and for upcoming procedures.This includes at least 9 bags, there are more boxes downstairs as well, that supply dept has requested not be used.18 total bags need to be replaced.Robot inst, robot trocars, air seal applied medical grasper.Additional information provided by [name] on 10dec2025 per email: after receiving the email with the questions about the guide bead, i returned to the hospital to speak with the or staff and check the bags from the case.I had instructed the staff to save the defective bags to return to applied.Upon checking the biohazard bag where the items were placed, i found only the introducers; the specimen bags themselves, where the guide beads should have been attached were not present.Two of the introducers still had the strings attached; however, the strings were not looped, and therefore no beads were attached.I then asked the team that was in the room at the time, if they recalled removing the guide bead along with the bag.Neither the scrub tech nor the first assist recalled seeing or removing a bead.The surgeon, who was at the robot console during that portion of the procedure, was also unsure.The surgeon asked to find the trash from the case, to see if the beads could be found, to make sure they were not left in the patient.At that point, several hours had passed since the procedure.The or director attempted to locate the trash, but it had already been removed and was unavailable to confirm.During the discussion, one staff member placed an unused cd003 on a mini-c-arm to assess visibility.The bag appeared radiopaque, although this is not indicated in the ifu (picture is attached).Based on this, the surgeon stated he would take a bedside x-ray with the bag placed next to the patient, to see if the bead showed up in the abdomen.If he saw the beads he would go back in tomorrow.This evening, the surgeon texted to inform me that the sample bag placed next to the patient did not appear on x-ray.As a result, nothing was visualized on the patient imaging.Intervention: had to extend incision, because the bag, string and specimen were lost in the patient.Patient status: no patient injury.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24012969
Report Number2027111-2026-00310
Device Sequence Number18477511
Product Code GCJ
UDI-Device Identifier00607915123406
UDI-Public(01)00607915123406
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD003
Device Catalogue Number101072401
Device Lot Number1562538
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIR SEAL APPLIED MEDICAL GRASPER.; ROBOT INST, ROBOT TROCARS.
Patient SexUnknown